MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.50 x 28 synergy ii drug eluting coronary stent system was advanced, however, during the stent insertion to the guide catheter the stent shaft broke.No patient complications or issues that he is aware of at this time.
 
Additional Manufacturer Narrative
E1 initial reporter title updated.E1 initial reporter first name corrected.E1 initial reporter last name corrected.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.50 x 28 synergy ii drug eluting coronary stent system was advanced, however, during the stent insertion to the guide catheter the stent shaft broke.No patient complications or issues that he is aware of at this time.It was further reported that the lesion appeared to be calcified and somewhat tortuous.The device was completely removed by just pulling back on the guidewire and the procedure was completed with another of the same device.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12203889
Report Number2134265-2021-09346
Device Sequence Number17200414
Product Code NIQ
UDI-Device Identifier08714729840176
UDI-Public08714729840176
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2022
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0026498736
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1